# SDR QXEA2010020500079

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 7,118 hours, 7,723 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE NOSE GEAR DOORS CYCLED, AND RT MAIN GEAR DOOR CYCLED. ACFT SPEED WAS 260K AND ALT 12000. CHECKLIST COMPLETED AND ALT EXTENSION PERFORMED.  LANDING UNEVENTFUL.  INTEROGATED PSEU AND FOUND FAULTS "LGWOW2 OPEN" AND "CH.A FAIL,CH. INOP" TROUBLESHOT TO SHORTED WIRES AT CONNECTOR PLUG 3261-P21 TO LGWOW2 PROX SENSOR. RETERMINATED WIRES IAW WM 32-61-01. FAULTS NO LONGER PRESENT AFTER WIRE REPAIR, REPLACED PSEU AS A PRECAUTIONARY MEASURE IAW 32-61-01-000-801/400-801. PERFORMED RETRACT AND EXTEND OF LANDING GEAR IAW 32-31-00-867-801, CHECKS GOOD.  RETURNED TO SERVICE.
